RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 205, Number 10  


Topology of codimension-one foliations of nonnegative curvature. II
D. V. Bolotov
3
A three-colour graph as a complete topological invariant for gradient-like diffeomorphisms of surfaces
V. Z. Grines, S. H. Kapkaeva, O. V. Pochinka
19
Inequalities for majorizing analytic functions and their applications to rational trigonometric functions and polynomials
A. V. Olesov
47
Optimal recovery of linear operators in non-Euclidean metrics
K. Yu. Osipenko
77
A holomorphic version of the Tate-Iwasawa method for unramified $L$-functions. I
A. N. Parshin
107
On the resolvent of multidimensional operators with frequently changing boundary conditions in the case of the homogenized Dirichlet condition
T. F. Sharapov
125
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019